# SDR ASAA2022073039279

- Difficulty date: July 30, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 32,730 hours, 10,347 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: UNKNOWN
- Condition: False Indication
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CRUISE FLIGHT RIGHT FUEL INDICATION WENT FROM 6,500 LBS TO 5,300 LBS AND BACK UP TO 6,500 LBS OVER THE COURSE OF ABOUT 1 MINUTE. GROUNDED - YES. PERFORMED FQIS BITE TEST REF B737-900 FIM 28-41 TASK 801, NO CURRENT FAULT OR HISTORY FAULT LOGGED, FQIS GROUND TEST PASSED, ACCOMPLISHED FUEL IMBALANCE CONDITIONAL INSPECTION REF AMM 05-51-48, NO DEFECTS OR LEAKS NOTED.
